MathSciNet Relay Station
MathSciNet bibliographic data
MR362286 (50 #14728) 55A25 (57D90)
Casson, A. J. Link cobordism and Milnor's invariant. Bull. London Math. Soc. 7 (1975), 39–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement